# SDR E07A557TC

- Difficulty date: April 17, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N557TC
- Make and model: Emb EMB-500
- Aircraft serial: 50000067
- Aircraft time: 433 hours, 328 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: MG94F1
- Part serial: 135
- Condition: Failed
- Location: Left
- Part time: 433 hours, 328 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT, CREW NOTED VIBRATION AND THEN LT GEN FAIL INDICATION.  ACFT WAS DIVERTED AND LANDED WITHOUT INCIDENT.  UPON INSPECTION IT WAS DETERMIND BEARINGS ON LT GEN HAD FAILED.  THIS ALSO DAMAGED THE SPLINE DRIVE ADAPTER IN THE ENGINE. PN CT3983-01
